On a quadrature process for a singular integral and its application
Doklady Akademii Nauk, Tome 214 (1974) no. 4, pp. 743-746
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_4_a2,
author = {A. A.-o. Babaev and R. S. Sadyrkhanov},
title = {On a quadrature process for a singular integral and its application},
journal = {Doklady Akademii Nauk},
pages = {743--746},
year = {1974},
volume = {214},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_4_a2/}
}
A. A.-o. Babaev; R. S. Sadyrkhanov. On a quadrature process for a singular integral and its application. Doklady Akademii Nauk, Tome 214 (1974) no. 4, pp. 743-746. http://geodesic.mathdoc.fr/item/DAN_1974_214_4_a2/